Miasojedow, B, Niemiro, W, Palczewski, JA orcid.org/0000-0003-0235-8746 et al. (1 more author) (2016) Asymptotics of Monte Carlo maximum likelihood estimators. Probability and Mathematical Statistics, 36 (2). pp. 295-310. ISSN 0208-4147
Abstract
We describe Monte Carlo approximation to the maximum likelihood estimator in models with intractable norming constants and explanatory variables. We consider both sources of randomness (due to the initial sample and to Monte Carlo simulations) and prove asymptotical normality of the estimator.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | asymptotic statistics, empirical process, importance sampling, maximum likelihood estimation, Monte Carlo method |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 06 Jan 2016 12:30 |
Last Modified: | 24 Jan 2017 13:37 |
Published Version: | http://www.math.uni.wroc.pl/~pms/files/36.2/Articl... |
Status: | Published |
Publisher: | University of Wroclaw |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:93194 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online